U.S. doctors online nowAsk doctors free
A 24-year-old female asked:

Overdose- 3.5 mg of xanax, (alprazolam) 1mg of lorazepam, 100 mg of tramadol , 2 norco 20/650 and 50 mg of atarax. plus 3 cocktails. am i at risk of dying?

2 doctor answers7 doctors weighed in
Dr. Robert Woods
Psychiatry 30 years experience
Emergency Situation: Healthtap received your message about 20 minutes ago. You should call 911 or have a responsible party drive you to the nearest emergency room immediately. Do not hesitate. Obviously you are reaching out for guidance and help. Please seek help immediately without delay. There is help waiting for you. Good luck.
Dr. Orrin Ailloni-Charas
Anesthesiology 29 years experience
You've taken a lot: Of medications have additive effects. You should GI to the er for evaluation and observation. If you really need medication and aren't just using then recreationally, discuss a better and safer pain management plan with your doctor when you can.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 6, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.